The minimal genus problem: A quarter century of progress

Josef G. Dorfmeister, Tian Jun Li

Research output: Contribution to journalArticlepeer-review


This paper gives a survey of the progress on the minimal genus problem since Lawson’s [26] survey.

Original languageEnglish (US)
Pages (from-to)2257-2278
Number of pages22
JournalActa Mathematica Scientia
Issue number6
StatePublished - Nov 2022

Bibliographical note

Funding Information:
The second author was supported by NSF (1611680). Acknowledgements

Publisher Copyright:
© 2022, Innovation Academy for Precision Measurement Science and Technology, Chinese Academy of Sciences.


  • 57N13
  • adjunction-type inequality
  • circle sum
  • four manifolds
  • minimal genus


Dive into the research topics of 'The minimal genus problem: A quarter century of progress'. Together they form a unique fingerprint.

Cite this